Alert archive / New Mexico / Red Flag Warnings in 2013

Red Flag Warning 17, NWS Albuquerque, NM

May 1, 20137 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at May 1, 2013, 4:32 AM MDT for 7 counties in New Mexico. It took effect at May 1, 2013, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 1, 2013, 4:32 AM MDT (10:32 UTC)
In effect from
May 1, 2013, 2:00 PM MDT
Expired
May 1, 2013, 8:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 48 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2013-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2013-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4790 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WWUS85 KABQ 011032
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
432 AM MDT WED MAY 1 2013

...RED FLAG WARNING THIS AFTERNOON THROUGH EARLY EVENING FOR THE
NORTHWEST PLATEAU...NORTH CENTRAL MOUNTAINS AND RIO GRANDE VALLEY
DUE TO STRONG WINDS AND LOW HUMIDITY...

.NORTHWEST WINDS WILL INCREASE TODAY ACROSS NORTHWESTERN THEN
CENTRAL PORTIONS OF NEW MEXICO AS A STRONG COLD FRONT MOVES
THROUGH THE AREA. AHEAD OF THE FRONT...WARM...DRY CONDITIONS ARE
IN PLACE. LOOK FOR CRITICAL FIRE WEATHER CONDITIONS TO FIRST
DEVELOP THIS AFTERNOON OVER THE NORTHWEST HIGH TERRAIN...THEN
INCREASE IN AREA TO COVER MUCH OF NORTHWEST PLATEAU AND NORTHERN
PORTIONS OF THE RIO GRANDE VALLEY AS RH VALUES DECREASE TO SINGLE
DIGIT LEVELS. LOOK FOR NORTHWEST WINDS TO DECREASE BELOW CRITICAL
LEVELS THIS EVENING...HOWEVER...WINDS WILL SHIFT ABRUPTLY TO THE
EAST IN THE RIO GRANDE VALLEY AND LOCAL CRITICAL FIRE WEATHER
CONDITIONS WILL CONTINUE WITH THE EAST WINDS THIS EVENING UNTIL 
RELATIVE HUMIDITY VALUES INCREASE WITH THE GAP WINDS.

NMZ101-102-106-020200-
/O.NEW.KABQ.FW.W.0017.130501T2000Z-130502T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
432 AM MDT WED MAY 1 2013

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. 

* AREA AND TIMING...INITIALLY OVER THE NORTHWEST PLATEAU AND NORTH
  CENTRAL MOUNTAINS BY MID AFTERNOON THEN INCREASING IN AREA TO
  INCLUDE THE RIO GRANDE VALLEY BY LATE AFTERNOON AND CONTINUING
  INTO EARLY EVENING.

* 20 FOOT WINDS...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUST
  T0 40 TO 45 MPH. IN THE RIO GRANDE VALLEY...WINDS WILL SHIFT TO
  THE NORTH THEN EAST AFTER 6 PM MDT.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY WILL RANGE FROM 6
  TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 1, 4:08 AM MDT, 24 minutes earlier.

Area forecast discussion, May 1, 4:08 AM MDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
408 AM MDT WED MAY 1 2013

...HIGH WIND THREAT INCREASING LATE TODAY AND TONIGHT EAST AND
ALONG THE RIO GRANDE VALLEY DUE TO STRONG EAST CANYON WINDS...

.DISCUSSION...
A PLETHORA OF NEW WIND AND CRITICAL FIRE WEATHER HIGHLIGHTS NOW IN
PLACE FOR PARTS OF THE AREA FOR ROUGHLY THE NEXT 24 HOURS. DID BEST
TO KEEP WIND ADVISORY/HIGH WIND WARNING CONFIGURATIONS AS SIMPLE
AS POSSIBLE...DESPITE A RATHER COMPLICATED HIGH WIND SCENARIO THAT
WILL UNFOLD LATER TODAY INTO TONIGHT.

A LARGE AND DEEPENING MASS OF UNSEASONABLY COLD AIR POISED TO
PLUNGE SOUTHWARD TODAY...WITH THE CHILLY AIR MASS BREAKING DOWN
BOTH SIDES OF THE SOUTHERN ROCKIES/CONTDVD. THE WESTERN-MOST
SEGMENT THAT WE COMMONLY REFER TO AS THE PACIFIC FRONTAL BOUNDARY WAS
JUST NOW ENTERING THE FOUR CORNERS REGION. MEANWHILE... THE
COLDER AND MORE IMPACTFUL BACKDOOR PUSH WAS INTO FAR NORTHEAST
AREAS OF THE STATE AND MAKING STEADY SOUTHWARD PROGRESS WITH 3
HOURLY PRESSURE RISES AROUND 5MB NOTED OVER SOUTHEAST COLORADO.
THE MAX TEMP HAS ALREADY OCCURRED AT CLAYTON WITH TEMPERATURES
EXPECTED TO STEADILY FALL THROUGH THE REMAINDER OF THE DAY.

THE TIMING OF THE BACKDOOR PUSH INTO OUR SOUTHEAST ZONES/ROSWELL
AREA WILL BE CHALLENGING AS DAYTIME HEATING/DEEP MIXING AHEAD OF
THE BOUNDARY SHOULD HAVE SOME EFFECT LATER THIS MORNING BUT NOT
CONVINCED IT WILL MOVE NEARLY AS SLOW AS THE 12Z GFS WOULD ARGUE.
TRENDED TOWARD A MORE AGGRESSIVE FRONTAL PLACEMENT PER THE NAM12
AND LOCAL WRF FOR MIDDAY/EARLY AFTERNOON WHICH WILL HAVE OBVIOUS
IMPLICATIONS ON TEMPS BUT ALSO POTENTIAL FOR CONVECTIVE
PRECIPITATION ALONG AND IMMEDIATELY BEHIND THE SOUTHWARD MOVING
BOUNDARY. REGARDLESS...FOCUS FOR MEASURABLE PRECIP WILL CONTINUE
TO BE ACROSS THE NORTHEAST WHERE LARGE SCALE FORCING FOR LIFT MOST
FAVORABLE BUT HAVE PAINTED LOW CHC POPS AS FAR SOUTH AS THE EC
PLAINS AND NORTHEAST CHAVES COUNTY.

ENHANCED W-NW WINDS ACROSS THE FOUR CORNERS...WC AND NC ZONES
TODAY SUFFICIENT FOR AT LEAST LOW END ADVISORY AS THE WESTERN
SEGMENT OF THE COLD FRONT SAGS SOUTHWARD.

TIMING OF STRONG EAST CANYON WIND EVENT  STILL LOOKS ON TARGET FOR
EARLY EVENING WITH IMPRESSIVE EAST-WEST MSLP GRADIENT INDICATED
FOR THE OVERNIGHT HOURS INTO THURSDAY MORNING. WIND GUSTS UP TO 60
MPH POSSIBLE TO INCLUDE AREAS BELOW CANYONS IN THE ABQ METRO AREA

SNOW AND BLOWING SNOW IMPACTS ACROSS THE FAR NORTHEAST WHERE 1 TO
3 INCHES ARE GENERALLY EXPECTED FROM RATON PASS AREA EAST ACROSS
NORTHERN UNION COUNTY. A LATER SHIFT MAY NEED TO REPLACE WIND
HIGHLIGHT WITH SNOW/BLOWING SNOW.

OUT OF TIME.  KJ

&&

.FIRE WEATHER...

...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR THE
NORTHWEST PLATEAU...NORTH CENTRAL MOUNTAINS AND THE RIO GRANDE
VALLEY DUE TO STRONG WINDS AND LOW HUMIDITY...

BROAD UPPER LEVEL TROUGH OVER THE WESTERN STATES WITH DRY AIR
INTRUSION ACROSS THE SOUTHERN HALF OF THE STATE AND ANOTHER
APPROACHING FROM THE NORTHWEST ASSOCIATED WITH A STRONG JET ON THE
BACK SIDE OF THE TOUGH.  DEEP MIXING YESTERDAY AND EXPECT MORE OF
THE SAME TODAY. INCREASED WINDS ABOVE GUIDANCE FOR WESTERN AND
CENTRAL ZONES AS FRONT APPROACHES FROM THE WEST. HATE TO YO YO...BUT
WILL ISSUE A RED FLAG WARNING FROM THE NORTHWEST CORNER OF THE STATE
TO THE RIO GRANDE VALLEY...AND ESPECIALLY THE NORTHERN HALF...FOR
THIS AFTERNOON AND EARLY EVENING. THOUGH COOLER AIR WILL MOVE INTO
THE NORTHWEST CORNER...TEMPS REMAIN ABOVE NORMAL ELSEWHERE AND HIGH
HAINES OF 6 WILL EXTEND ACROSS MUCH OF THE CENTRAL ZONES.

OTHERWISE...THE OTHER BIG STORY IS A VIGOROUS BACK DOOR FRONT
ALREADY INTO THE NORTHEAST PLAINS.  GUIDANCE SEEMED TO BACK OFF A
BIT ON STRENGTH...BUT WITH VERY STRONG PRESSURE GRADIENT AND
PRESSURE INCREASES FORECAST WENT ABOVE MET GUIDANCE IN THE EAST AS
WELL. STRONG WINDS...COLDER TEMPS...SOME WETTING PRECIPITATION
NORTHEAST AND EAST...AND VERY STRONG GAP WINDS INTO THE CENTRAL
VALLEYS WILL ALL ACCOMPANY THE FRONT.  DESPITE THE FRONT...RH LEVELS
REMAIN VERY QUITE LOW ACROSS THE EAST UNTIL THE OVERNIGHT PERIOD AND
EVEN THEN MOISTURE INCREASES INTO THE CENTRAL VALLEY ARE MODEST AT
BEST. THEREFORE...RH RECOVERIES WILL REMAIN POOR ACROSS THE WEST
OVERNIGHT.

THE COOLING TREND CONTINUES INTO THURSDAY...ESPECIALLY CENTRAL AND
EAST AND NORTHEAST AND EAST CENTRAL ZONES WILL SEE ANOTHER ROUND OF
FREEZING TEMPERATURES. RH RECOVERIES LOOK TO BE FAIR TO GOOD
THURSDAY NIGHT.

WARMING TREND ON FRIDAY AND SATURDAY WILL RESULT IN A RETURN TO VERY
DRY CONDITIONS ALL ZONES...WITH THE EXTREME NORTHEAST THE EXCEPTION
ON SATURDAY AS SOME MOISTURE SEEPS INTO THE AREA. SHORT WAVE RIDGING
OVER THE STATE WILL KEEP THE WINDS BELOW CRITICAL LEVELS. VENTILATION TO
INCREASE FROM FRIDAY TO SATURDAY BUT GOOD TO EXCELLENT BOTH DAYS.

EXTENDED MODELS AGREE ON A DEEPENING TROUGH OVER CALIFORNIA LATE
SATURDAY WHICH REMAINS NEARLY STATIONARY BUT COULD BRING SOME
WETTING RAIN TO WESTERN AND CENTRAL ZONES ON MONDAY WITH A POSSIBLE
BACK DOOR FRONT AND SHIFT IN PRECIPITATION FOCUS TO THE EAST ON
TUESDAY.

05

&&

.AVIATION...
06Z TAF CYCLE
UPPER TROUGH TO CONTINUE DEEPENING OVER NORTHERN AND CENTRAL
ROCKIES THROUGH 01/12Z. COLD FRONT STRETCHED JUST NORTH OF COLORADO/NEW
MEXICO BORDER AT 01/06Z FORECAST TO PLUNGE INTO THE EASTERN
PLAINS BY 01/12Z AND RACE THROUGH THE REGION BY 01/18Z. SFC WND
GUSTS TO AROUND 45 KT WILL BE ASSOCIATED WITH THE BOUNDARY AND
LOCAL MVFR CIGS AND LIGHT SHOWERS MAY DEVELOP OVER NE NM. N TO NE
WINDS TO STRENGTHEN WITH GUSTS TO 50KT OVER THE EASTERN PLAINS AFT
02/00Z WITH AN EAST WIND PACKING GUSTS TO 50KT IN VCNTY CANYONS
DEVELOPING INTO THE RGV.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  67  31  62  30 /   0   0   0   0
DULCE...........................  66  24  58  22 /   5  10   0   0
CUBA............................  71  23  56  23 /   0   5   0   0
GALLUP..........................  72  26  61  19 /   0   0   0   0
EL MORRO........................  69  24  57  19 /   0   0   0   0
GRANTS..........................  75  29  60  23 /   0   0   0   0
QUEMADO.........................  75  34  63  28 /   0   0   0   0
GLENWOOD........................  81  35  77  30 /   0   0   0   0
CHAMA...........................  61  27  51  23 /  10  10   5   0
LOS ALAMOS......................  72  34  52  28 /   0  10   5   0
PECOS...........................  69  30  47  25 /   0  10  10   0
CERRO/QUESTA....................  69  25  48  21 /  10  20  10   0
RED RIVER.......................  56  18  39  24 /  20  30  10   5
ANGEL FIRE......................  62  20  43  16 /  30  40  20   0
TAOS............................  71  26  50  19 /  10  20   5   0
MORA............................  69  24  45  21 /  10  30  10   0
ESPANOLA........................  79  34  58  31 /   0  10   5   0
SANTA FE........................  72  35  50  29 /   0  10   5   0
SANTA FE AIRPORT................  77  33  53  28 /   0   5   5   0
ALBUQUERQUE FOOTHILLS...........  80  43  56  36 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  81  42  58  36 /   0   0   0   0
ALBUQUERQUE VALLEY..............  84  42  60  35 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  84  41  62  35 /   0   0   0   0
LOS LUNAS.......................  85  41  61  33 /   0   5   0   0
RIO RANCHO......................  83  40  61  34 /   0   0   0   0
SOCORRO.........................  89  41  66  33 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  77  32  54  27 /   0   5   0   0
TIJERAS.........................  80  34  56  28 /   0   5   0   0
MORIARTY/ESTANCIA...............  76  30  50  27 /   0  10   5   0
CLINES CORNERS..................  73  24  48  22 /   0  10   5   0
GRAN QUIVIRA....................  78  29  52  26 /   0   5   5   0
CARRIZOZO.......................  81  36  56  29 /   0   5   5   0
RUIDOSO.........................  73  28  48  22 /   0  10   5   0
CAPULIN.........................  50  18  41  19 /  40  50  10   0
RATON...........................  56  24  45  21 /  40  50  10   0
SPRINGER........................  66  23  47  22 /  30  30  10   0
LAS VEGAS.......................  72  20  46  20 /  10  20  10   0
CLAYTON.........................  51  24  44  25 /  20  40  10   0
ROY.............................  62  24  45  26 /  20  20  10   0
CONCHAS.........................  73  32  51  29 /  20  20  10   0
SANTA ROSA......................  79  31  52  28 /  10  10  10   0
TUCUMCARI.......................  71  32  50  27 /  20  20  10   0
CLOVIS..........................  77  29  49  27 /  20  30  20   0
PORTALES........................  79  31  50  27 /  20  40  20   0
FORT SUMNER.....................  84  33  52  30 /  10  20  10   0
ROSWELL.........................  92  41  57  32 /   0  20  10   0
PICACHO.........................  86  35  54  27 /   0  20  20   0
ELK.............................  80  34  51  26 /   0  20  20   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR THE
FOLLOWING ZONES...NMZ522-524-532>536-539.

RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ101-102-106.

HIGH WIND WARNING FROM 6 PM THIS EVENING TO NOON MDT THURSDAY FOR
THE FOLLOWING ZONES...NMZ518>520-525.

WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT THURSDAY FOR THE
FOLLOWING ZONES...NMZ533-537>540.

HIGH WIND WARNING FROM 6 PM THIS EVENING TO 6 AM MDT THURSDAY FOR
THE FOLLOWING ZONES...NMZ530-531-534>536.

WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ501>506-510>516-534>536.

WIND ADVISORY FROM 9 AM THIS MORNING TO 6 AM MDT THURSDAY FOR THE
FOLLOWING ZONES...NMZ528-529-532.

HARD FREEZE WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR
THE FOLLOWING ZONES...NMZ523-528>531.

WIND ADVISORY UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
NMZ530-531.

WIND ADVISORY UNTIL 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES...
NMZ527.

&&

41
Hazardous weather outlook, Apr 30, 5:18 AM MDT, 23 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 AM MDT TUE APR 30 2013

NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
518 AM MDT TUE APR 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON THROUGH THIS
EVENING FOR THE NORTHWEST PLATEAU AND NORTHWEST HIGHLANDS WHERE LOW
HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE
WEATHER CONDITIONS. WIND SPEEDS WILL GUST LOCALLY TO 50 MPH OVER
THE CHUSKA AND SAN JUAN SUMMITS AND HIGH COUNTRY GAPS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MUCH COLDER AIR INVADING NEW MEXICO WEDNESDAY AND WEDNESDAY NIGHT
WILL DROP TEMPERATURES WELL BELOW NORMAL THROUGH THURSDAY. GUSTY
WINDS WILL BECOME STRONG WEDNESDAY EVENING...WITH BLUSTERY GUSTS
THROUGH CENTRAL MOUNTAIN CHAIN GAPS AND OVER THE RIO GRANDE VALLEY
WEDNESDAY NIGHT AND THURSDAY. VISIBILITIES WILL BE REDUCED IN
BLOWING DUST WEDNESDAY THROUGH THURSDAY. GUSTY WINDS AND LOW
HUMIDITIES WILL PRODUCE ELEVATED FIRE DANGER OVER THE RIO GRANDE
VALLEY FROM LATE WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. RAIN
SHOWERS CHANGING TO SNOW OVER THE NORTHEAST HIGHLANDS AND
NORTHEAST PLAINS WEDNESDAY NIGHT COMBINED WITH GUSTY NORTH TO
NORTHEAST WINDS WILL PRODUCE AREAS OF BLOWING SNOW ALONG THE
INTERSTATE 25 CORRIDOR FROM WAGON MOUND TO THE COLORADO LINE...AND
EAST ACROSS COLFAX AND UNION COUNTIES TO THE TEXAS AND OKLAHOMA
BORDERS. VISIBILITIES WILL BE LOCALLY REDUCED AND TRAVEL MAY BE
IMPEDED.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:24 PM MDTWind AdvisoryABQ32 hr
May 1, 3:52 AM MDTHigh Wind WarningABQ30 hr
May 1, 3:55 PM MDTFreeze WarningABQ18 hr
May 1, 3:55 PM MDTHard Freeze WarningABQ18 hr

Nearby

Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.